Extremal Packing and Covering Sets.
Monatshefte für Mathematik, Tome 71 (1967), pp. 203-213
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1967__71_177379,
author = {Rajinder Jeet Hans},
title = {Extremal {Packing} and {Covering} {Sets.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {203--213},
year = {1967},
volume = {71},
zbl = {0256.52013},
url = {http://geodesic.mathdoc.fr/item/MOMA_1967__71_177379/}
}
Rajinder Jeet Hans. Extremal Packing and Covering Sets.. Monatshefte für Mathematik, Tome 71 (1967), pp. 203-213. http://geodesic.mathdoc.fr/item/MOMA_1967__71_177379/